American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] J. Elias and M. E. Rossi. Analytic isomorphisms of compressed local algebras. Proc. Amer. Math. Soc. 143 (2015) 973-987.
Abstract, references, and article information   
View Article: PDF

[2] F. Cukierman, A. F. Lopez and I. Vainsencher. Enumeration of surfaces containing an elliptic quartic curve. Proc. Amer. Math. Soc. 142 (2014) 3305-3313.
Abstract, references, and article information   
View Article: PDF

[3] Samuel Boissière and Alessandra Sarti. A note on automorphisms and birational transformations of holomorphic symplectic manifolds. Proc. Amer. Math. Soc. 140 (2012) 4053-4062.
Abstract, references, and article information   
View Article: PDF

[4] Jan O. Kleppe and Rosa M. Miró-Roig. Families of determinantal schemes. Proc. Amer. Math. Soc. 139 (2011) 3831-3843. MR 2823030.
Abstract, references, and article information   
View Article: PDF

[5] Amelia Álvarez, Fernando Sancho and Pedro Sancho. Homogeneous Hilbert scheme. Proc. Amer. Math. Soc. 136 (2008) 781-790. MR 2361849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hristo Iliev. On the irreducibility of the Hilbert scheme of space curves. Proc. Amer. Math. Soc. 134 (2006) 2823-2832. MR 2231604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Atsushi Noma. Ample and spanned vector bundles of top Chern number two on smooth projective varieties. Proc. Amer. Math. Soc. 126 (1998) 35-43. MR 1459141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anthony V. Geramita and Juan C. Migliore. Reduced Gorenstein codimension three subschemes of projective space. Proc. Amer. Math. Soc. 125 (1997) 943-950. MR 1403128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Francisco Javier Gallego, Luis Giraldo and Ignacio Sols. Bounding families of ruled surfaces. Proc. Amer. Math. Soc. 124 (1996) 2943-2951. MR 1363420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Changho Keem. Reducible Hilbert scheme of smooth curves with positive Brill-Noether number . Proc. Amer. Math. Soc. 122 (1994) 349-354. MR 1221726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marc Coppens. The fat locus of Hilbert schemes of points . Proc. Amer. Math. Soc. 118 (1993) 777-783. MR 1145416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Giuseppe Paxia. On flat families of fat points . Proc. Amer. Math. Soc. 112 (1991) 19-23. MR 1055777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Carmen A. Sánchez. Smoothing curves in ${\bf P}\sp 3$ with $p\sb a=1$ . Proc. Amer. Math. Soc. 99 (1987) 613-616. MR 877026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1